I'm not sure if this is the right group to ask but.. has anyone experienced symptoms of being almost allergic to insulin? When i give myself an injection I immediately get a huge welt and a lot of pain. I had to stop using the pump because it was too painful and I'd get horrible welts when changing my infusion site.
I currently use lantis and humalog and have a horrible A1C due to this problem (i think)... I'm just curious if anyone has experienced this and if there is anything that can be done?
sarah (http://juvenation.org/members/sarahslp/default.aspx) has a localized allergy to insulin too. you might consider sending her a message. she is great about giving advice and sharing her experiences. she might be able to help you and tell you what she does to help her allergy.
before three moths a go i have been changed my insulin from human insulin 30-70 to Basel boles, after that i have been urticaria on my whole body and after that i have been treated for the allergy and i also got back to human insulin but even today still i am facing the same problem…
It’s been awhile since the original post…are you still interested in information? I have had diabetes for 27 years and was diagnosed with insulin allergy 2 years ago. I have shown symptoms for about 14 years. I would love to chat with you and others that believe they have an allergy to insulin. The diabetes research center I am working with is looking for more cases too if anyone is interested. Is there some way I can speak with individuals directly?